Non-linear control design and robustness of discrete-time bilinear systems

Wen June Wang, Juing Shian Chiou

Research output: Contribution to journalArticlepeer-review


We present a non-linear state feedback approach to solving the robust stability problem for a discrete bilinear system with non-linear perturbation. In addition, according to the Lyapunov stability theorem and numerical method, the tolerable perturbation bound on the norms is also obtained. The main result of Yaz and Niu (1989) is a special case of the result of this paper. In the illustrated examples we give a comparison between the results of this paper and that of Yaz and Niu (1989).

Original languageEnglish
Pages (from-to)1977-1984
Number of pages8
JournalInternational Journal of Systems Science
Issue number10
StatePublished - Oct 1991


Dive into the research topics of 'Non-linear control design and robustness of discrete-time bilinear systems'. Together they form a unique fingerprint.

Cite this